It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bill on July 24, 2000 at 23:34:58:

In Reply to: Re: Mixed letters - Dilantin posted by Tim on July 24, 2000 at 01:40:18:

: Bill, I've been waiting a long time to see if others mention this problem. I am taking Dilantin for nerve damage. At present am at 400 mg per day. For me this is borderline on serious vision and touch sense problems. Most of my typing time is spent correcting mixed up letters. As for writting, words can often come out spelled phonetically. I've had attempts with many other meds and this problem, for me, seems to be directly related to Dilantin. My doc switched me from 100 mg capsules to 50 mg childs tablets and spreading the dose out seems to make for a more even blood level and less problems. I think that there are times when the blood level or at least side effects vary even when taken in even doses. I'm almost tempted to leave the typos in this message for you to see. Do me a favor and glance a wall with neutral toned vertical stripes and tell me if anything happens.

: : Lately, while completing forms at work or typing on the computer, I have been mixing the letters up on a few words. It doesnt happen all the the time but enought to take recognition. I am on 400 mg of dilantin and had only 1 seizure in the last 4 years. (Seizure was 3 months ago). Anyone else having this problem or might know the cause?

Tim, Thanks for replying to my message. Sorry it took me so long to reply to yours, just returned from work. I have'nt had a chance to look at a neutral colored wall. Tell me if you will, what might possibly happen, or what my reaction could be. Once again, thanks for your time. Bill

Follow Ups

All times are GMT -7. The time now is 04:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!